Please use this identifier to cite or link to this item:
Title: Relating Lagrangian and Hamiltonian formalisms of LC circuits
Authors: Clemente-Gallardo, Jesús 
Scherpen, Jacquelien M. A. 
Keywords: Hamiltonian formulation; Lagrangian formulation; LC circuits; Lie algebroids
Issue Date: Oct-2003
Publisher: IEEE
Citation: IEEE Transactions on Circuits and Systems Part I: Fundamental Theory and Applications. 50:10 (2003) 1359-1363
Abstract: The Lagrangian formalism defined by Scherpen et al. (2000) for (switching) electrical circuits, is adapted to the Lagrangian formalism defined on Lie algebroids. This allows us to define regular Lagrangians and consequently, well-defined Hamiltonian descriptions of arbitrary LC networks. The relation with other Hamiltonian approaches is also analyzed and interpreted
ISSN: 1057-7122
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
Relating Lagrangian and Hamiltonian formalisms of LC circuits.pdf262.75 kBAdobe PDFView/Open
Show full item record

Page view(s) 50

checked on Aug 11, 2022

Download(s) 50

checked on Aug 11, 2022

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.